# SDR SWAA2023041718234

- Difficulty date: March 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,158 hours, 33,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT LIGHTS ARE INOP (M1675)<[01] REMOVED BATTERY PACK IN M1675 IAW AMM 33-51-06-960-805 STEP 4E.(1) UP TO (4).;[02] VERIFIED INSTALLATION OF BATTERY PACK;[03] INSTALLED NEW BATTERY PACK IN M1675 IAW AMM 33-51-06-960-805 STEP 4E.5.6.(A) AND WDM 33-51-21 PG. 29 SHEET 1. ACCOMPLISHED INSTALLATION TEST IAW AMM 33-51-06-960-805 STEP 4E.6.(B).1. OPS CHECK GOOD.;[04] VERIFIED STEP 3 OP CHECK GOOD
